File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A Strong Representation of the Product-Limit Estimator for Left Truncated and Right Censored Data

TitleA Strong Representation of the Product-Limit Estimator for Left Truncated and Right Censored Data
Authors
KeywordsAlmost Sure Representation
Censored Data
Product-Limit Estimator
Truncated Data
Issue Date1999
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmva
Citation
Journal Of Multivariate Analysis, 1999, v. 69 n. 2, p. 261-280 How to Cite?
AbstractIn this paper we consider the TJW product-limit estimator F̂n(x) of an unknown distribution function F when the data are subject to random left truncation and right censorship. An almost sure representation of PL-estimator F̂n(x) is derived with an improved error bound under some weaker assumptions. We obtain the strong approximation of F̂n(x) - F(x) by Gaussian processes and the functional law of the iterated logarithm is proved for maximal derivation of the product-limit estimator to F. A sharp rate of convergence theorem concerning the smoothed TJW product-limit estimator is obtained. Asymptotic properties of kernel estimators of density function based on TJW product-limit estimator is given. © 1999 Academic Press.
Persistent Identifierhttp://hdl.handle.net/10722/171989
ISSN
2015 Impact Factor: 0.857
2015 SCImago Journal Rankings: 1.458
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhou, Yen_US
dc.contributor.authorYip, PSFen_US
dc.date.accessioned2012-10-30T06:19:32Z-
dc.date.available2012-10-30T06:19:32Z-
dc.date.issued1999en_US
dc.identifier.citationJournal Of Multivariate Analysis, 1999, v. 69 n. 2, p. 261-280en_US
dc.identifier.issn0047-259Xen_US
dc.identifier.urihttp://hdl.handle.net/10722/171989-
dc.description.abstractIn this paper we consider the TJW product-limit estimator F̂n(x) of an unknown distribution function F when the data are subject to random left truncation and right censorship. An almost sure representation of PL-estimator F̂n(x) is derived with an improved error bound under some weaker assumptions. We obtain the strong approximation of F̂n(x) - F(x) by Gaussian processes and the functional law of the iterated logarithm is proved for maximal derivation of the product-limit estimator to F. A sharp rate of convergence theorem concerning the smoothed TJW product-limit estimator is obtained. Asymptotic properties of kernel estimators of density function based on TJW product-limit estimator is given. © 1999 Academic Press.en_US
dc.languageengen_US
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jmvaen_US
dc.relation.ispartofJournal of Multivariate Analysisen_US
dc.subjectAlmost Sure Representationen_US
dc.subjectCensored Dataen_US
dc.subjectProduct-Limit Estimatoren_US
dc.subjectTruncated Dataen_US
dc.titleA Strong Representation of the Product-Limit Estimator for Left Truncated and Right Censored Dataen_US
dc.typeArticleen_US
dc.identifier.emailYip, PSF: sfpyip@hku.hken_US
dc.identifier.authorityYip, PSF=rp00596en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1006/jmva.1998.1806-
dc.identifier.scopuseid_2-s2.0-0010343944en_US
dc.identifier.hkuros49239-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0010343944&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume69en_US
dc.identifier.issue2en_US
dc.identifier.spage261en_US
dc.identifier.epage280en_US
dc.identifier.isiWOS:000080242200007-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridZhou, Y=24292254900en_US
dc.identifier.scopusauthoridYip, PSF=7102503720en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats